MAUDE Adverse Event Report: DEPUY IRELAND 9616671 CORAIL REVISION STEM HO 14; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND 9616671 CORAIL REVISION STEM HO 14; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98114
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem has subsided and was loose.Original surgery was (b)(6) 2020 and 1st revision was (b)(6) 2020.No surgical delay reported.No additional information is available.Doi: (b)(6) 2020, dor: (b)(6) 2020, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL REVISION STEM HO 14
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key11123630
Report Number1818910-2021-00436
Device Sequence Number19758178
Product Code LWJ
UDI-Device Identifier10603295262428
UDI-Public10603295262428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98114
Device Catalogue NumberL98114
Device Lot Number5331320
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX54OD; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +1.5; ALTRX NEUT 36IDX54OD; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90